# SDR CALA0300534

- Difficulty date: September 17, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 39,772 hours, 40,520 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT HORIZONTAL STABILIZER CENTER SECTION FORWARD UPPER LUG CORRODED AT AFT SIDE AROUND BUSHING.  AN OVERSIZED BUSHING WAS INSTALLED IAW CMM 55-10-06 AND SRM 55-10-10.
